Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 36, NWS San Angelo, TX
NWS San Angelo, TX issued this tornado warning at May 25, 2015, 9:51 AM CDT for Fisher County, Texas. It was in force for 24 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2015, 9:51 AM CDT (14:51 UTC)
- Expired
- May 25, 2015, 10:15 AM CDT
- In force
- 24 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
County Fisher County, TX
The radar
The Dyess AFB radar (KDYX), 109 km from the middle of the area, began a volume at 14:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 9:54 AM CDT | TSTM WND GST 60 | Roby, TX | THE FISHER COUNTY SHERIFFS OFFICE REPORTED 60 MPH WIND GUSTS. |
| May 25, 9:58 AM CDT | FUNNEL CLOUD | Roby, TX | |
| May 25, 10:00 AM CDT | TSTM WND DMG | Roby, TX | GAS PUMP WAS REPORTED BLOWN OFF OF ITS FOUNDATION. |
| May 25, 10:00 AM CDT | TSTM WND DMG | Roby, TX | |
| May 25, 10:00 AM CDT | TSTM WND DMG | Roby, TX | SEVERAL POWER POLES WERE SNAPPED IN ROBY. ADDITIONAL DAMAGE TO UTILITY POLES REPORTED JUST NORTH AND SOUTH OF TOWN. |
| May 25, 10:05 AM CDT | TSTM WND DMG | 4 Ene Roby, TX | POWER POLES REPORTED SNAPPED AT THE INTERSECTION OF FM 1085 AND 180 |
| May 25, 10:08 AM CDT | TSTM WND DMG | 2 S Mccaulley, TX | UTILITY POLES WERE SNAPPED NEAR THE INTERSECTION OF HIGHWAY 180 AND FM 1812. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 6:45 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 2.9 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1890 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 715 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 234 m²/s²
- 0-3 km storm-relative helicity
- 243 m²/s²
- Significant tornado parameter
- 2.4
- Supercell composite
- 13.3
The text
As transmitted, in the capitals the NWS used until 2016.
138
WFUS54 KSJT 251451
TORSJT
TXC151-251515-
/O.NEW.KSJT.TO.W.0036.150525T1451Z-150525T1515Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
951 AM CDT MON MAY 25 2015
THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN FISHER COUNTY IN WEST CENTRAL TEXAS...
* UNTIL 1015 AM CDT
* AT 948 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR LONGWORTH...AND MOVING NORTHEAST AT 35
MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
SYLVESTER AROUND 1000 AM CDT.
MCCAULLEY AROUND 1010 AM CDT.
ROBY AROUND 1010 AM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE HITSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3276 10014 3254 10026 3279 10054 3295 10067
3296 10066 3297 10015
TIME...MOT...LOC 1451Z 222DEG 31KT 3267 10033
TORNADO...RADAR INDICATED
$$1 follow-up statement
951
WWUS54 KSJT 251504
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1004 AM CDT MON MAY 25 2015
TXC151-251515-
/O.CON.KSJT.TO.W.0036.000000T0000Z-150525T1515Z/
FISHER TX-
1004 AM CDT MON MAY 25 2015
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN FISHER COUNTY
UNTIL 1015 AM CDT...
AT 959 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR SYLVESTER...AND MOVING NORTHEAST AT 35 MPH. THIS
LINE OF STORMS HAS PRODUCED SEVERAL AREAS OF ROTATION AND WEAK
FUNNEL CLOUDS ACROSS FISHER COUNTY.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
MCCAULLEY AROUND 1010 AM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE HITSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3274 10014 3271 10017 3264 10020 3278 10048
3295 10067 3296 10066 3297 10024 3297 10015
TIME...MOT...LOC 1503Z 222DEG 31KT 3275 10025
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at May 25, 6:22 AM CDT, 3 hours 29 minutes earlier.
Area forecast discussion, May 25, 6:22 AM CDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 622 AM CDT Mon May 25 2015 .AVIATION... /12Z TAFS/ Isolated to scattered showers and thunderstorms will develop and move over West Central Texas TAF sites this morning. The best potential is over KABI 15-18Z. Have VCTS at most sites this morning...with KABI down to 2 miles in moderate rain 15-18Z. MVFR stratus should rise to VFR at most sites by 18Z, persisting until 21Z at KABI. MVFR stratus otherwise returns after 6Z tonight from south to north. && .PREV DISCUSSION... /ISSUED 432 AM CDT Mon May 25 2015/ SHORT TERM... (Today and Tonight ) ..Heavy rainfall and severe storms possible today beginning early this morning... A strong upper trough will pass trough West Central Texas this morning, with strong lift associated with it. The atmosphere was already unstable with SPC RAP most unstable CAPES of 2000-3000 J/KG. 0-6KM bulk shears were 40-50 KTS. Large hail and damaging winds are possible, even the potential for a tornado. The main threat, however will be locally heavy rainfall of 1 to 3 inches, as precipitable water increases to 1.0-1.5 inches. Heavy rainfall on already saturated soils will have the potential for flash flooding. A flash flood watch is in effect through 4 PM CDT. Most of the high resolution models develop a band of thunderstorms over I-20 corridor...from Sterling City to Brownwood this morning, mainly after 7 AM. Another second area of storms may develop east off the mountains of Mexico... possibly affecting the Junction to Mason to San Saba areas. Scattered showers and thunderstorms may continue in the Big Country in the afternoon with more isolated storms farther south. While the Big Country and southeast sections will likely have highest potential for thunderstorms, just about anywhere in West Central Texas will be at risk for severe storms today with the strong instabilities present. Kept a slight chance of showers and thunderstorms over eastern sections tonight. Most of this will be in the evening hours. 04 LONG TERM... (Tuesday-Wednesday) Dryline thunderstorms will be possible Tuesday and Wednesday during the late afternoon and evening as temperatures climb into the 90s. Moderate to high CAPE values and a low shear storm environment will provide the threat for isolated strong updrafts that could result in a few storms producing large hail and damaging winds. (Thursday-Friday) As a broad upper level trough of low pressure moves into Northern Mexico, it will result in dryline afternoon and evening thunderstorms each day. A cold front moving south through the Central Plains could send an outflow boundary into West Central Texas on Friday, providing another focus for thunderstorm development. Max temperatures will be a little lower because of more cloud cover. (Saturday-Sunday) The previously mentioned cold front meandering across the region could bring another threat for storms over the weekend with temperatures in the lower 80s. 26 && .PRELIMINARY POINT TEMPS/POPS... Abilene 80 63 90 69 89 / 70 10 20 10 20 San Angelo 85 63 93 69 91 / 50 10 20 10 20 Junction 84 65 91 70 89 / 70 20 20 10 20 && .SJT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH until 4 PM CDT this afternoon FOR THE FOLLOWING ZONES: Brown...Callahan...Coke...Coleman...Concho... Crockett...Fisher...Haskell...Irion...Jones...Kimble...Mason... McCulloch...Menard...Nolan...Runnels...San Saba...Schleicher... Shackelford...Sterling...Sutton...Taylor...Throckmorton...Tom Green. && 99/99/04
Hazardous weather outlook, May 25, 8:43 AM CDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SAN ANGELO TX 843 AM CDT MON MAY 25 2015 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-261345- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 843 AM CDT MON MAY 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT THERE IS A RISK OF SEVERE THUNDERSTORMS ACROSS WEST CENTRAL TEXAS TODAY. THE MOST SIGNIFICANT SEVERE WEATHER WILL BE ALONG AND EAST OF A HASKELL TO ABILENE TO BROWNWOOD LINE. THE MAIN THREATS ACROSS THIS AREA WILL BE LARGE HAIL THE SIZE OF GOLF BALLS...DAMAGING WINDS IN EXCESS OF 70 MPH AND A FEW TORNADOES. LOCALLY HEAVY RAINFALL AMOUNTS MAY ALSO PRODUCE FLASH FLOODING ON ALREADY SATURATED SOILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ADDITIONAL STRONG TO SEVERE STORMS WILL BE POSSIBLE THROUGH THE REST OF WEEK. THE MAIN THREATS WILL CONTINUE TO BE LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAINFALL MAY ALSO PRODUCE FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TODAY.
In the hours before
Special weather statement, May 25, 8:25 AM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 825 AM CDT MON MAY 25 2015 TXZ049-251400- FISHER TX- 825 AM CDT MON MAY 25 2015 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 AM CDT FOR FISHER COUNTY... POTENTIAL STORM HAZARDS INCLUDE... GUSTY WINDS AND HAIL AT 823 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 14 MILES SOUTH OF HOBBS...OR ABOUT 11 MILES NORTHWEST OF ROSCOE...MOVING NORTHEAST AT 35 MPH. POTENTIAL STORM IMPACTS INCLUDE... SOME BROKEN SMALL TREE BRANCHES... DEADLY LIGHTNING... LIGHT LOOSE OBJECTS TOPPLED... DANGEROUS DRIVING CONDITIONS... HAIL AND WIND MAY COMBINE TO PRODUCE MINOR INJURY TO PLANTS AND MINOR DAMAGE TO EASILY BREAKABLE OBJECTS... THE STRONG THUNDERSTORM WILL BE NEAR... HOBBS BY 845 AM CDT ROTAN BY 855 AM CDT LAT...LON 3296 10034 3255 10053 3255 10066 3297 10066 TIME...MOT...LOC 1325Z 205DEG 36KT 3260 10062
Special weather statement, May 25, 8:43 AM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
843 AM CDT MON MAY 25 2015
TXZ049-054-251415-
FISHER TX-NOLAN TX-
843 AM CDT MON MAY 25 2015
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 AM CDT FOR FISHER
AND NOLAN COUNTIES...
POTENTIAL STORM HAZARDS INCLUDE...
GUSTY WINDS AND HAIL
AT 839 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER CHAMPION...OR
ABOUT 6 MILES SOUTHWEST OF ROSCOE. OTHER STRONG STORMS WERE
DEVELOPING ACROSS MUCH OF WESTERN NOLAN COUNTY...WEST OF SWEETWATER
AND MARYNEAL. ALL OF THE STORMS WERE MOVING NORTH AT 40 MPH.
POTENTIAL STORM IMPACTS INCLUDE...
SOME BROKEN SMALL TREE BRANCHES...
DEADLY LIGHTNING...
LIGHT LOOSE OBJECTS TOPPLED...
DANGEROUS DRIVING CONDITIONS...
HAIL AND WIND MAY COMBINE TO PRODUCE MINOR INJURY TO PLANTS AND
MINOR DAMAGE TO EASILY BREAKABLE OBJECTS...
THE STRONG THUNDERSTORM WILL BE NEAR...
ROSCOE...WASTELLA AND US-84 NEAR THE NOLAN-FISHER COUNTY LINE BY
850 AM CDT
THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 227 AND 239.
LAT...LON 3255 10038 3213 10053 3214 10067 3215 10067
3255 10066
TIME...MOT...LOC 1341Z 201DEG 38KT 3238 10059Special weather statement, May 25, 8:58 AM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 858 AM CDT MON MAY 25 2015 TXZ049-054-251445- FISHER TX-NOLAN TX- 858 AM CDT MON MAY 25 2015 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 945 AM CDT FOR FISHER AND NOLAN COUNTIES... POTENTIAL STORM HAZARDS INCLUDE... GUSTY WINDS AND HAIL AT 856 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES SOUTH OF ROSCOE...MOVING NORTH AT 40 MPH. OTHER STRONG STORMS WERE DEVELOPING ACROSS MUCH OF WESTERN NOLAN AND FISHER COUNTIES. POTENTIAL STORM IMPACTS INCLUDE... SOME BROKEN SMALL TREE BRANCHES... DEADLY LIGHTNING... LIGHT LOOSE OBJECTS TOPPLED... DANGEROUS DRIVING CONDITIONS... HAIL AND WIND MAY COMBINE TO PRODUCE MINOR INJURY TO PLANTS AND MINOR DAMAGE TO EASILY BREAKABLE OBJECTS... THE STRONG THUNDERSTORM WILL BE NEAR... CAMP BOOTHE OAKS AND ROSCOE BY 910 AM CDT SWEETWATER BY 915 AM CDT GANNON BY 925 AM CDT BUSBY AND CAPITOLA BY 930 AM CDT LONGWORTH BY 935 AM CDT SYLVESTER...ROBY AND MCCAULLEY BY 945 AM CDT THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 227 AND 246. LAT...LON 3295 10014 3209 10042 3209 10067 3297 10065 TIME...MOT...LOC 1357Z 201DEG 38KT 3228 10051
Special weather statement, May 25, 9:00 AM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 900 AM CDT MON MAY 25 2015 TXZ064-251445- STERLING TX- 900 AM CDT MON MAY 25 2015 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 945 AM CDT FOR STERLING COUNTY... POTENTIAL STORM HAZARDS INCLUDE... GUSTY WINDS AND HAIL AT 858 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 17 MILES NORTHWEST OF STERLING CITY...OR ABOUT 17 MILES NORTHEAST OF GARDEN CITY... MOVING NORTH AT 40 MPH. POTENTIAL STORM IMPACTS INCLUDE... SOME BROKEN SMALL TREE BRANCHES... DEADLY LIGHTNING... LIGHT LOOSE OBJECTS TOPPLED... DANGEROUS DRIVING CONDITIONS... HAIL AND WIND MAY COMBINE TO PRODUCE MINOR INJURY TO PLANTS AND MINOR DAMAGE TO EASILY BREAKABLE OBJECTS... THE STRONG THUNDERSTORM WILL CONTINUE ACROSS MAINLY RURAL AREAS OF WEST AND NORTHWEST STERLING COUNTY. LAT...LON 3209 10125 3208 10082 3176 10093 3158 10127 TIME...MOT...LOC 1400Z 201DEG 38KT 3200 10121
Local storm report, May 25, 9:43 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
943 AM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0941 AM TSTM WND GST 5 WSW SWEETWATER 32.44N 100.48W
05/25/2015 E60 MPH NOLAN TX LAW ENFORCEMENT
&&
EVENT NUMBER SJT1500410
JOHNSONThe office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 3:59 AM CDT | Flash Flood Watch | SJT | Brown, Callahan, Coke, Coleman, Concho, Crockett and 18 more | 12 hr |
| May 25, 8:22 AM CDT | Severe Thunderstorm Warning | SJT | Kimble | 38 min |
| May 25, 8:25 AM CDT | Special Weather Statement | SJT | Fisher | 35 min |
| May 25, 8:43 AM CDT | Special Weather Statement | SJT | Nolan | 32 min |
| May 25, 8:58 AM CDT | Special Weather Statement | SJT | Fisher, Nolan | 47 min |
| May 25, 9:00 AM CDT | Special Weather Statement | SJT | Sterling | 45 min |
| May 25, 9:12 AM CDT | Severe Thunderstorm Warning | SJT | Fisher, Nolan | 48 min |
| May 25, 9:16 AM CDT | Severe Thunderstorm Warning | SJT | Irion, Sterling, Tom Green | 44 min |
| May 25, 9:43 AM CDT | Severe Thunderstorm Warning | SJT | Coke, Sterling, Tom Green | 47 min |
| May 25, 9:55 AM CDT | Areal Flood Advisory | SJT | Fisher, Nolan | 2 hr |
| May 25, 9:58 AM CDT | Severe Thunderstorm Warning | SJT | Fisher, Jones, Nolan, Taylor | 47 min |
| May 25, 10:07 AM CDT | Severe Thunderstorm Warning | SJT | Mason | 38 min |
| May 25, 10:13 AM CDT | Severe Thunderstorm Warning | SJT | Kimble, Mason | 47 min |
| May 25, 10:17 AM CDT | Tornado Warning | SJT | Fisher, Jones | 28 min |
| May 25, 10:29 AM CDT | Special Weather Statement | SJT | Runnels | 31 min |
| May 25, 10:38 AM CDT | Severe Thunderstorm Warning | SJT | Callahan, Haskell, Jones, Shackelford, Taylor, Throckmorton | 52 min |
| May 25, 10:46 AM CDT | Severe Thunderstorm Warning | SJT | Coleman, Runnels | 44 min |
| May 25, 10:50 AM CDT | Areal Flood Advisory | SJT | Jones, Taylor | 115 min |
| May 25, 10:53 AM CDT | Severe Thunderstorm Warning | SJT | Kimble, Mason | 52 min |
| May 25, 11:11 AM CDT | Special Weather Statement | SJT | Fisher, Jones, Nolan | 79 min |
| May 25, 11:17 AM CDT | Severe Thunderstorm Warning | SJT | Callahan, Haskell, Shackelford, Throckmorton | 58 min |
| May 25, 11:23 AM CDT | Severe Thunderstorm Warning | SJT | Brown, Coleman, Runnels | 67 min |
| May 25, 11:33 AM CDT | Flash Flood Warning | SJT | Taylor | 117 min |
| May 25, 11:42 AM CDT | Severe Thunderstorm Warning | SJT | McCulloch, Mason, San Saba | 17 min |
| May 25, 11:58 AM CDT | Severe Thunderstorm Warning | SJT | San Saba | 47 min |
| May 25, 12:05 PM CDT | Special Weather Statement | SJT | Brown, Coleman, Concho, McCulloch | 40 min |
| May 25, 12:09 PM CDT | Areal Flood Advisory | SJT | Brown, Coleman, Concho | 111 min |
| May 25, 12:13 PM CDT | Severe Thunderstorm Warning | SJT | Throckmorton | 32 min |
| May 25, 12:17 PM CDT | Special Weather Statement | SJT | Menard | 28 min |
| May 25, 12:43 PM CDT | Special Weather Statement | SJT | Brown, McCulloch, Menard | 32 min |
| May 25, 1:13 PM CDT | Special Weather Statement | SJT | San Saba | 32 min |
| May 25, 1:26 PM CDT | Areal Flood Advisory | SJT | San Saba | 2 hr |
| May 25, 1:47 PM CDT | Special Weather Statement | SJT | San Saba | 28 min |
Nearby
Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.